My son Owen is 6 months old and has had transposition of the great arteries surgery. He had this done at 2 weeks of age and has been perfect. Recently, however I have been noticing that his hands have been turning purple. I don't know what these means. He is currently taking 1.5 mg of Enalapril 1.5 ever 12 hours. I am not sure if this is because of the medication he is on. I am really worried. Its the weekend. I plan on contacting the Dr. monday. Please advise. Thank You
If your son is doing fine than it is probably okay for you to call your doctor tomorrow. If he is having blue lips or the color INSIDE his mouth is a blueish color than I would have him seen before tomorrow. I am sorry I haven't answered your question before now, this is the first chance I have had to get back onto the computer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.